| Catalog Number |
BA149/B |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
During a breast biopsy, the device sounded different, not firing correctly (not fully closing), and did not retrieve samples; therefore, a second achieve was opened and used to successfully finish the biopsy.No reported patient injury.